# SDR SWAA2024100845295

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY ASSIST HANDLE IS LOOSE JUST AFT OF DOOR CUTOUT 2024-533888<[01] TIGHTEN FWD ENTRY ASSIST HANDLE IS LOOSE JUST AFT OF DOOR CUTOUT IAW AMM 25-21-31-420-802;[02] CORRECTED STEP 1 TIGHTEN FWD ENTRY ASSIST HANDLE AFT OF DOOR CUTOUT IAW AMM 25-21-31-420-802;[03] TIGHTENED FWD ENTRY ASSIST HANDLE AFT OF DOOR CUTOUT IAW B737-700 AMM 25-21-31-420-802
